The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2010
Number of items: 3.

2011

Crane, Edward and Short, Ian (2011). Rigidity of configurations of balls and points in the N-sphere. The Quarterly Journal of Mathematics, 62(2) pp. 351–362. file

2010

Hilton, A. J. W.; Holroyd, F. C. and Spencer, C. L. (2010). King Arthur and his knights with two round tables. The Quarterly Journal of Mathematics, 62(3) pp. 625–635. file

Holroyd, Fred and Watts, Ivor (2010). Overlap colourings and homomorphisms of graphs. The Quarterly Journal of Mathematics [in press]. file

This list was generated on Thu Apr 17 22:12:09 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk